Posted by ChicagoKat on May 13, 2013, at 9:13:32
Been away awhile, had serious problems with Klonopin withdrawal. My new pdoc is helping by letting me get off it with a slooooow taper. But re my depression he said we don't have many drugs left to try, but one he suggested is Lamictal added onto my Lexapro for augmentation, and for stabilization of my mood, which goes all over the place, even in the course of a day.
Well, Lamictal has certainly stabilized my mood, but unfortunately it has stabilized it to unrelenting suicidal depression. It's horrible. I caved, and tried taking some of my old Ritalin,and it didn't make a dent in this horrific depression one bit.
I was just curious, has anyone else experienced this, or know more about it than I do? I've got a call out to my pdoc, but he may not call back for hours, and I need to find a way to deal with this now.
I tried to kill my pain
But only brought more